# SDR IPXA09B57389

- Difficulty date: September 12, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ELECTRICAL / RUBBER FUMES NOTED AT CRUISE.  INSPECTED E&E COMPARTMENT.  NO DISCREPANCIES.  ALL POU'S ARE WORKING / OPERATIONAL.  OK FOR CONTINUED SERVICE PER AMM B747 25-51-00.  SUSPECT CARGO LOADING PANEL NOT DE-ENERGIZED.
